Benlysta Question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

oreo11
Regular Member


Date Joined Feb 2011
Total Posts : 399
   Posted 1/5/2013 6:48 PM (GMT -6)   
Hi Everyone,
 
      Just had another Benlysta treatment yesterday and I do have a question to others on the medication.  The day after I receive the drug I am getting a super hot red flush on my face that is very reminiscent of some of my Lupus flushes.  It is very noticeable and uncomfortable.  It usually lasts a day ot two, and then poof, it's gone and I am back to normal.  Other than that, I don't seem to be experiencing anything else....with the exception of weight gain.  Is anyone else out there experiencing anything like this????
 
Laura
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 21, 2018 10:28 AM (GMT -6)
There are a total of 2,974,054 posts in 326,154 threads.
View Active Threads


Who's Online
This forum has 161227 registered members. Please welcome our newest member, lennep123.
427 Guest(s), 8 Registered Member(s) are currently online.  Details
suppwife, Kent M., Katerina-b, oldenjon, Bohemond, Alxander, JohnnyG113, suttie